Publication detail
Mathematical Model for Cancer Prevalence and Cancer Mortality
KALAS, J. NOVOTNÝ, J. MICHÁLEK, J. NAKONECHNIY, A.
Czech title
Matematický model prevalence a mortality u rakoviny
English title
Mathematical Model for Cancer Prevalence and Cancer Mortality
Type
journal article - other
Language
en
Original abstract
The paper presents a deterministic model for cancer prevalence and mortality in a population, investigates its asymptotic properties and presents its numerical solution on real-world data.
Czech abstract
Článek prezentuje deterministický model prevalence a mortality u rakoviny v populaci, zkoumá jeho asymptotické vlastnosti a preyentuje jeho numerické řešení na reálných datech.
English abstract
The paper presents a deterministic model for cancer prevalence and mortality in a population, investigates its asymptotic properties and presents its numerical solution on real-world data.
Keywords in Czech
prevalence u rakoviny, mortalita u rakoviny, diferenciální rovnice, regrese
Keywords in English
cancer prevalence, cancer mortality, differential equations, regression
RIV year
2013
Released
01.12.2013
ISSN
1729-3901
Volume
2013
Number
2
Pages from–to
44–54
Pages count
11
BIBTEX
@article{BUT109110,
author="Josef {Kalas} and Jan {Novotný} and Jaroslav {Michálek} and Alexander {Nakonechniy},
title="Mathematical Model for Cancer Prevalence and Cancer Mortality",
year="2013",
volume="2013",
number="2",
month="December",
pages="44--54",
issn="1729-3901"
}